Citation: phrenethylamine. "She's Slowly Going Crazy in My Arms: An Experience with 5-MeO-MiPT (exp99636)". Erowid.org. Oct 3, 2017. erowid.org/exp/99636
A few years ago we were in high school, smoked weed once or twice a week, but later it started only making her feel unwell, so we stopped. Of course weed's an entire different science - and there's a lot of bad weed round these parts.
Two or three years ago she took heroin for the first time; visibly shaken, reported a psychedelic trip the likes of which I have long sought, and would not expect even from LSD. In recent months, started taking heroin again with varying frequency, but keeping her habit well in check for now: she is the most inhumanely responsible person I have ever met.
The above, among other of her personality traits, probably due to schizoid personality disorder (covert type); predisposition towards schizophrenia likely due to diagnosed grandparent. Also condition of renal system is suboptimal: frequent cystitis, kidneys sensitive to cold.
Her poetry and drawings, as well as the music she composes, have borne a remarkably psychedelic quality before she had ever experienced any psychoactives whatsoever. In her early teens she had a tendency towards vivid daydreaming, which later subsided. Prone to mood swings, though not unprovoked - in minutes can change from kind, sensitive, truly caring, to cold, stubborn, violent. She's stressed - it takes her tremendous amounts of effort to keep up with daily life because, where she is in it, keeping up means having to excel at everything.
Over the last year, she reported occasionally seeing things, and, in last months, several moments of psychosis have made her, and me, worried about her mental health. As usual, a multitude of reasons not to seek qualified help; most prominently, due to where on planet earth we live, finding adequate medical help is next to impossible.
Month ago, she took shrooms twice, had respectively: bad trip and horribly bad trip. Once found no rest from 7pm to 4am due to vivid, morbid, cevs and oevs. Never again.
5-6 hours ago we had some 5-MeO-MiPT (was there ~10-15mg in that capsule? Can't be sure) in a comfortable home setting. Here's what happened her.
In 15 minutes, shes 'feeling weird'; in 30 her body starts aching; and then, madness. Oevs that, judging from the look on her face, were unbearably horrid. Mentioned people with skin flaking off and shit like that before becoming speechless.
And then, catatonia. Shallow breathing and foam from mouth. I keep speaking to her, encouraging her that she's going to be fine. I'm not good at this. But sometimes she responds.
She was like this for a little over half an hour. She makes a familiar gesture and I frantically scramble for pen and paper. She scribbles 'can't breathe, can't speak'. 'father' she utters, but we are relieved to see that the piece of paper was just an old phone bill and not one of her father's documents. Slowly regains speech. Afraid of not being able to sing ever again. I bring her a guitar and she sings in a frail voice.
I make the mental link between this and her shroom trips, she's hypersensitive to tryptamine alkaloids, and I curse myself for offering her those pills. As soon as she can stand, we go back and forth between rooms as she struggles with pains in chest and abdomen. Reports really tense throat and vocal folds.
And while the last bit was completely in her mind, now her body takes the hit. What I suppose is that her nervous system, shaken by what the tryptamine overdose did to it, was left easily susceptible to all the side effects of whatever uppers the cap had most likely been cut with. It took her half an hour to regain some control over her body; still very ill at this point, she asks for her brother (he and his girlfriend are our roommates). She would never bother him if she wasn't feeling really bad; you probably already expect that she doesn't like asking anyone for help. Truly, with what her problems are like, and with what everyone around us is like, help is more trouble than it's worth.
Her brother wakes up. He smokes weed daily and is no stranger to amphetamines. An avid party-goer, he has seen his share of sick people, and judges her to be okay. That's the first good news for tonight - I really can't tell how well she's doing, and neither can she. He stays with us for half an hour and we discuss her condition for a while - she's mostly herself now, only a very suffering herself.
Mind you, I took a pill with her. And I would've enjoyed eating two. Had this ordeal not happened, the effect that the pill had on me would be pleasant. So it's obviously something with her body's chemistry that isn't right. I looked up info on 5-ht2a receptors; sounds close.
So this brings us to the present moment. I am sitting next to her bed, and I am waking her up every ten minutes, as she asked. She goes back to sleep in seconds. She's tired, but odds are she'll be fine. I'll obviously keep her off psychedelics, as well as heroin - which, although not nearly as destructive to her as tryptamines have shown to be, isn't doing her any good, either.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.